# SDR HEEA073204

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,074 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040006107
- Part serial: A210
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX MAKING METAL.
